# SDR DALA2024060405784

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 15,670 hours, 1,853 cycles
- Engine: Rroyce RB211TRENT76
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: UNKNOWN
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: D

## Discrepancy

SHIP 3406 JUST AFTER START WHILE TAXING OUT FOR TAKE OFF ALL (4) PILOT CONFIRMED A SMELL (ACCURATE PETROLEUM). TALKED THE F/A"S AND THEY CONFIRMED THE SMELL AS WELL AS THE PASSENGERS. CORRECTIVE ACTION: #2 ENGINE OVERSERVICED ON OIL. CORRECTED OIL LEVEL AND RAN ENGINES. REPLACED CABIN FILTERS. OK FOR SERVICE. (5987658)
